On maps preserving products

M. A. Chebotar, W. F. Ke, P. H. Lee, L. S. Shiao

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

Maps preserving certain algebraic properties of elements are often studied in Functional Analysis and Linear Algebra. The goal of this paper is to discuss the relationships among these problems from the ring-theoretic point of view.

Original languageEnglish
Pages (from-to)355-369
Number of pages15
JournalCanadian Mathematical Bulletin
Volume48
Issue number3
DOIs
Publication statusPublished - 2005 Sep

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On maps preserving products'. Together they form a unique fingerprint.

Cite this